Nhảy đến nội dung

Symmetry and nonexistence results for a fractional Choquard equation with weights


Anh Tuan Duong, Phuong Le*, Nhu Thang Nguyen

Source title: 
Discrete and Continuous Dynamical Systems, 41(2): 489-505, 2021 (ISI)
Academic year of acceptance: 

Let be a nonnegative solution to the equation


where ≥ 2, 0 < α < 2, 0 < β < n and a. By exploiting the method of scaling spheres and moving planes in integral forms, we show that u must be zero if a and must be radially symmetric about the origin if a.